Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

zyprexa withdrawal

Posted by Jeroen on April 30, 2007, at 5:56:37

In reply to Re: Extreme Agitation - Desperate Guy, posted by polarbear206 on April 26, 2007, at 17:19:53

hi, it could be this, i have this too, and my friends too, headaches, very bad feeling even psychotic for a week, then it will go away, just dont take it anymore, zyprexa is very very bad


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[754591]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:753706
URL: http://www.dr-bob.org/babble/20070426/msgs/754591.html